Laplace Invariants for Some Classes of Linear Partial Differential Equations
Differencialʹnye uravneniâ, Tome 40 (2004) no. 1, pp. 58-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_1_a7,
author = {O. M. Dzhokhadze},
title = {Laplace {Invariants} for {Some} {Classes} of {Linear} {Partial} {Differential} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {58--68},
year = {2004},
volume = {40},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_1_a7/}
}
O. M. Dzhokhadze. Laplace Invariants for Some Classes of Linear Partial Differential Equations. Differencialʹnye uravneniâ, Tome 40 (2004) no. 1, pp. 58-68. http://geodesic.mathdoc.fr/item/DE_2004_40_1_a7/